# SDR SIMA972071

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 15S53572604205
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 13,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV-2 INSPECTION, MAINTENANCE DISCOVERED THE RIGHT MLG WELL STRAP CRACKED.  MAINTENANCE REPAIRED THE RIGHT MLG WELL STRAP IAW ATR DRAWING NR 15S535R0045 REV F.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 17,014.  (X)
